Shuo Zhang
Results

Journal Article
Stable Mixed Element Schemes for Plate Models on Multiply-Connected Domains
Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 4 : pp. 1008–1034

Journal Article
A Simple Low-Degree Optimal Finite Element Scheme for the Elastic Transmission Eigenvalue Problem
Communications in Computational Physics, Vol. 30 (2021), Iss. 4 : pp. 1061–1082

Journal Article
Multistationarity of Reaction Networks with One-Dimensional Stoichiometric Subspaces
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 3 : pp. 564–600

Journal Article
Order Reduced Methods for Quad-Curl Equations with Navier Type Boundary Conditions
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 4 : pp. 565–579

Journal Article
Order Reduced Methods for Quad-Curl Equations with Navier Type Boundary Conditions
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 4 : pp. 565–579

Journal Article
Optimal Quadratic Nitsche Extended Finite Element Method for Interface Problem of Diffusion Equation
Journal of Computational Mathematics, Vol. 36 (2018), Iss. 5 : pp. 693–717

Journal Article
Optimal Solver for Morley Element Discretization of Biharmonic Equation on Shape-Regular Grids
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 2 : pp. 159–173

Journal Article
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 4 : pp. 920–944